数学研究通讯

2015, v.31(03) 274-280

[打印本页] [关闭]
本期目录(Current Issue) | 过刊浏览(Past Issue) | 高级检索(Advanced Search)

Global Dynamics of a Predator-prey Model
Global Dynamics of a Predator-prey Model

Huang Rui;Pan Qiang-you;Bao Lian-zhang;Wang Chun-peng;

摘要(Abstract):

In this paper, we consider a predator-prey model. A sufficient condition is presented for the stability of the equilibrium, which is different from the one for the model with Hassell-Varley type functional response. Furthermore, by constructing a Lyapunov function, we prove that the positive equilibrium is asymptotically stable.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The NSF(11071099) of China

作者(Author): Huang Rui;Pan Qiang-you;Bao Lian-zhang;Wang Chun-peng;

Email:

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享